# SDR SWAA2024082322946

- Difficulty date: August 6, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 33,518 hours, 16,169 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL UPPER SLIDER ON PANEL 333AT CRACKED<[01] R&R SEAL PER SRM 51-40-02.
